# SDR 95UAL737004

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980UA
- Make and model: Boeing 737291
- Aircraft serial: 21545
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

DURING TAXI GOT APU FIRE WARNING.  BOTTLE WAS DISCHARGED, BUT LIGHT REMAINED ON.  FIRE TRUCKS ESCORTED AIRCRAFT BACK TO TERMINAL.
